# SDR CALA2017102303744

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR57 STRINGER 39L HAS SURFACE CORROSION. REPAIRED AFT CARGO COMPARTMENT STRINGER 39L BETWEEN FR56 AND FR5 8 PER IAW SRM 53-00-13-300-001.
